This time wanting to quit Faverin because I strongly feel it has been 'masking' my character for so long.. and when you are 'under' in that state, it is so hard to tell the different which is the real you.
Interesting part is that, you are there, but emotions are kept under - somewhat kept away from the world. You only feel them at minimal or sometimes even nothing.
I am willing to brace the depression and anxieties.. but I think this 4th time weaning off Fluvoxamine/Faverin may just be the charm as I am older, wiser (together with experience) and have much more research and knowledge on hand.
I have been supplementing particularly with B-Complex and Zinc to help me cope as I decrease my dosage.
It is a trying process..because part of me wants to move on with Life so badly (I am not working now) and part of me is SO determined to work out the weaning off process, the dosages, as I track my daily progress and also keep healthy while experiencing the subtle changes.
Now at 162.5mg for the first time since 2016.. after being roughly about 2 weeks at 175mg... I do feel a subtle difference, like i can sense me now.
Perhaps I may have to stay at 162.5mg or 150mg i dont know - but I'm hoping if all works out well and I find an alternative medication for adhd (which I suspect I have but havent been treated for because I may have a rare sub-type that doctor's may not have come across or know how to spot or treat)
Otherwise it really is OCD-pure O ruminations that even caused me to believe that I have Adhd out of the numerous worries. I am tougher and stronger now but am sick of feeling weak from Faverin all the time. Even the Adhd symptoms of lack of focus and forgetting things may have been a result of taking Faverin - so I want to give myself a chance to live. To move on and do the things that matter to me.
Motivation seems a chore for sure, if Adhd is really the case, because the lack of dopamine can prevent any continuation of recall of important projects and takes away any initial drive at the start to complete the tasks at hand.
This is where I want to explore further with Wellbutrin, which I didnt get the chance to fully experience in the past.
L-Tyrosine helps a little at the start but I find myself feeling 'wired' and numb toward the later part of the day on it.
Will remove it for now and remain with B-Complex and the other supplements.